# SDR SWAA001984

- Difficulty date: October 10, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 47,609 hours, 47,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 100031
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT AT DALFORT, FOUND FWD SVC DOOR LWR EMERGENCY EXIT SIGN MISSING BULBS.  REPLACED BULBS PER MM.
